Vol. 311, No. 1, 2021

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Integrability of quotients in Poisson and Dirac geometry
1–32

Daniel Álvarez

The $\sigma_{2}$ Yamabe problem on conic spheres, II: Boundary compactness of the moduli
33–51

Hao Fang and Wei Wei

Embeddings of maximal tori in groups of type $F_4$
53–88

Andrew Fiori and Federico Scavia

Distinguished cuspidal representations over $p$-adic and finite fields
89–111

Jeffrey Hakim

Schur–Weyl duality, Verma modules, and row quotients of Ariki–Koike algebras
113–133

Abel Lacabanne and Pedro Vaz

Conjugacy class numbers and $\pi$-subgroups
135–164

Gunter Malle, Gabriel Navarro and Geoffrey R. Robinson

MacLane–Vaquié chains of valuations on a polynomial ring
165–195

Enric Nart

The length and depth of associative algebras
197–220

Damian Sercombe and Aner Shalev

Regular irreducible representations of classical groups over finite quotient rings
221–256

Koichi Takase